I just started taking Midodrine 5 days ago. I have the normal side effects, tingling scalp and goosebumps. Do these side effects lessen as you continue to take the medicine? It is really helping keep my BP up!
It was probably around a month. He had started taking it, then we reduced him from 10mg to 5mg (3x per day) for a while-which he had no side effects on the lower dose. Once he went back up to 10 mg, it probably took about a month before he stopped complaining of the crawly tingly scalp and skin.
I was taking 6, 5mg pills a day and for the beginning it was bearable but the tingling became so severe it even bothered me even during sleeping, after I stopped taking it a few weeks ago all my symptoms worsened, but that's probably because I was just getting worse and didn't notice it since I was on the meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.